# SDR QXEA2016042100271

- Difficulty date: April 16, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 5,862 hours, 6,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 715-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FLANGE OF LT AFT INBD SEAT TRACK IN AFT BAGGAGE AT BS 715- 780 LBL Y10 AT 3 LOCATIONS,  REPAIRED IAW SRM 51-42-05 AND RD 8/4-53-7429.
